Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 156, Number 7, 2009

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Preface
pp. 1171-1171(1)
Authors: Dow, A.; Dikranjan, D.; Junnila, H.

Favourites:
ADD

Ordinals and set-valued zero-selections for hyperspaces
pp. 1172-1176(5)
Author: Gutev, V.

Favourites:
ADD

Free Boolean algebras over unions of two well orderings
pp. 1177-1185(9)
Authors: Bonnet, R.; Faouzi, L.; Kubis, W.

Favourites:
ADD

Right inverses of linear maps on convex sets
pp. 1186-1191(6)
Authors: Midolo, L. F.; De Marco, G.

Favourites:
ADD

Hereditary invertible linear surjections and splitting problems for selections
pp. 1192-1198(7)
Authors: Repovs, D.; Semenov, P. V.

Favourites:
ADD

Ordered spaces, metric preimages, and function algebras
pp. 1199-1215(17)
Author: Kunen, K.

Favourites:
ADD
Favourites:
ADD

Bornologies and metrically generated theories
pp. 1224-1233(10)
Authors: Colebunders, E.; Lowen, R.

Favourites:
ADD

A non-separable Christensens theorem and set tri-quotient maps
pp. 1234-1240(7)
Authors: Nedev, S.; Pelant, J.; Valov, V.

Favourites:
ADD

Variations of selective separability
pp. 1241-1252(12)
Authors: Bella, A.; Bonanzinga, M.; Matveev, M.

Favourites:
ADD

Various products of category densities and liftings
pp. 1253-1270(18)
Authors: Burke, M. R.; Macheras, N. D.; Musial, K.; Strauss, W.

Favourites:
ADD

Total boundedness and bornologies
pp. 1271-1288(18)
Authors: Beer, G.; Levi, S.

Favourites:
ADD

Even continuity and topological equicontinuity in topologized semigroups
pp. 1289-1297(9)
Authors: Corbacho, E.; Tarieladze, V.; Vidal, R.

Favourites:
ADD

Embedding paratopological groups into topological products
pp. 1298-1305(8)
Author: Tkachenko, M.

Favourites:
ADD

Weak regularity and consecutive topologizations and regularizations of pretopologies
pp. 1306-1314(9)
Authors: Dolecki, S.; Kunzi, H. P.; Nogura, T.

Favourites:
ADD

Uniformities with the same Hausdorff hypertopology
pp. 1315-1326(12)
Author: Bouziad, A.

Favourites:
ADD

Chain conditions and weak topologies
pp. 1327-1344(18)
Authors: Dow, A.; Junnila, H.; Pelant, J.

Favourites:
ADD

Certain sequences with compact closure
pp. 1348-1354(7)
Authors: Kemoto, N.; Yajima, Y.

Favourites:
ADD

Covering compacta by discrete and other separated sets
pp. 1355-1360(6)
Author: Gruenhage, G.

Favourites:
ADD

Fleissners normal Moore space and lynxes
pp. 1361-1370(10)
Author: Dow, A.

Favourites:
ADD
Favourites:
ADD

Sigma-locally uniformly rotund and sigma-weak* Kadets dual norms
pp. 1374-1380(7)
Authors: Fabian, M.; Montesinos, V.; Zizler, V.

Favourites:
ADD

On weak orbits of operators
pp. 1381-1385(5)
Authors: Badea, C.; Muller, V.

Favourites:
ADD

Colorful flowers
pp. 1386-1395(10)
Authors: Avart, C.; Komjath, P.; Luczak, T.; Rodl, V.

Favourites:
ADD

Pre-compact families of finite sets of integers and weakly null sequences in Banach spaces
pp. 1396-1411(16)
Authors: Lopez-Abad, J.; Todorcevic, S.

Favourites:
ADD

Measures of weak noncompactness in Banach spaces
pp. 1412-1421(10)
Authors: Angosto, C.; Cascales, B.

Favourites:
ADD

Products of straight spaces
pp. 1422-1437(16)
Authors: Berarducci, A.; Dikranjan, D.; Pelant, J.

Favourites:
ADD

Some recollections on early work with Jan Pelant
pp. 1438-1443(6)
Authors: Muller, V.; Nesetril, J.; Rodl, V.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more